# SDR MASA01087

- Difficulty date: August 11, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6506 - DECLARED AN EMERGENCY DURING APPROACH TO CMH DUE TO THE CARGO SMOKE WARNING LIGHT ILLUMINATED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  NO FIRE EVIDENCE WAS FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
